Mississippi, 2010Tornadoes and Damaging Winds in Mississippi, November 30, 2010
November 30, 2010 · NWS LIX · 6 events in 4 counties and zones
A cold front moving across Mississippi triggered thunderstorms that produced several reports of severe weather.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $28,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front moving across Mississippi triggered thunderstorms that produced several reports of severe weather.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before the first event at Nov 29, 11:45 PM CST, 25 minutes earlier.
Area forecast discussion, Nov 29, 11:45 PM CST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1145 PM CST MON NOV 29 2010
.AVIATION...
MAIN BROKEN LINE OF PRE-FRONTAL CONVECTION IS JUST BEGINNING TO
MOVE INTO THE NORTHWEST CORNER OF THE FORECAST AS 06Z APPROACHES.
THIS LINE OF CONVECTION WILL GRADUALLY SHIFT EASTWARD ACROSS THE
FORECAST AREA IMPACTING THE TERMINAL SITES FROM WEST TO EAST
BETWEEN ABOUT 07Z TO 12Z. THE COLD FRONT WILL MOVE ACROSS THE
FORECAST AREA FROM THE PREDAWN HOURS TO SHORTLY AFTER SUNRISE.
OUTSIDE OF THE CONVECTION...GENERALLY MVFR TO IFR CONDITIONS WILL
PREVAIL AT THE TERMINALS THROUGH 14Z... WITH MVFR CONDITIONS THE
RULE UNTIL TUESDAY AFTERNOON WHEN VFR CONDITIONS WILL RETURN. VFR
CONDITIONS WILL PREVAIL TUESDAY NIGHT. WINDS WILL BE SOMEWHAT GUSTY
AT TIMES...BUT ESPECIALLY AT KNEW IN THE WAKE OF THE FRONT AND
THROUGH TUESDAY NIGHT. 11
&&
.PREV DISCUSSION... /ISSUED 343 PM CST MON NOV 29 2010/
SHORT TERM...
A VIGOROUS LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL
IMPACT THE REGION THROUGH TOMORROW AFTERNOON. THE OVERALL EVENT
WILL BE A STRONG SHEAR/LOW CAPE SCENARIO...AS MID-LEVEL LAPSE
RATES INDICATE A BIT MORE STABILITY ALOFT. THIS WILL ALLOW FOR LOW
TOPPED CONVECTION THROUGH TONIGHT. HOWEVER...EVEN THOUGH THIS
CONVECTION WILL REMAIN RATHER SHALLOW...THERE WILL A GREAT DEAL OF
SHEAR IN PLACE. 0-3 KM HELICITY VALUES OF AROUND 300 M2/S2 ARE
CURRENTLY OVER THE REGION. IN ADDITION...50+ KNOTS OF SPEED SHEAR
WAS NOTED ON THE 18Z SOUNDING FROM 0-6KM. INITIAL CONVECTION WILL
BE WELL AHEAD OF THE COLD FRONT...IN A REGION OF ENHANCED PVA
AHEAD OF THE MAIN UPPER LEVEL TROUGH AXIS. THESE CELLS WILL BE
MORE DISCRETE IN NATURE...AND WILL HAVE THE POTENTIAL FOR ROTATION
THROUGH THE EVENING HOURS. THE POTENTIAL FOR ISOLATED TORNADOES
WILL EXIST THROUGH AROUND 06Z.
THE SHEAR PROFILES SHOULD TURN MORE UNIDIRECTIONAL AFTER 06Z...AS
THE COLD FRONT BEGINS TO MOVE INTO THE AREA. WITH THIS SHEAR
PROFILE IN PLACE...A MORE LINEAR STORM TYPE WILL BE EXPECTED LATE
TONIGHT AND EARLY TOMORROW. A SQUALL LINE WITH EMBEDDED BOWING
STRUCTURES IS THE MOST LIKELY FORM OF SEVERE WEATHER DURING THIS
TIME PERIOD. GIVEN THAT 50 KNOTS OR SO OF SHEAR BETWEEN 0-6KM WILL
STILL BE IN PLACE...STRONG DAMAGING WINDS CAN BE EXPECTED ON THE
LEADING EDGE OF ANY BOW ECHOES THAT DEVELOP. IN ADDITION...THIS
SHEAR SHOULD BE ENOUGH TO INDUCE AN ISOLATED TORNADO AT THE APEX
OF THE BOWING SEGMENT.
CONDITIONS WILL BEGIN TO IMPROVE DRAMATICALLY BY MID-MORNING
TOMORROW...AS THE FRONT PULLS OUT OF THE COASTAL WATERS. SOME
LINGERING CLOUD COVER AND SHOWER ACTIVITY IS EXPECTED THROUGH THE
EVENING HOURS...AS FORCING ALOFT ASSOCIATED THE MAIN UPPER LEVEL
TROUGH AXIS MOVES THROUGH THE LOWER MISSISSIPPI VALLEY. IN THE
WAKE OF THE TROUGH AXIS...STRONG SUBSIDENCE AND COLD AIR ADVECTION
WILL TAKE OF THE CWA. THIS WILL ALLOW FOR RAPID CLEARING TOMORROW
EVENING AND A SHARP DROP IN TEMPERATURES. 1000-500MB THICKNESSES
WILL FALL TO AROUND 5400 METERS BY MIDNIGHT TOMORROW NIGHT...WHICH
WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING ACROSS THE NORTHERN
HALF OF THE FORECAST AREA. IN ADDITION...STRONG WINDS SHOULD
IMPACT COASTAL AREAS AND THE NEW ORLEANS METRO AREA SOUTH OF LAKE
PONTCHARTRAIN TOMORROW NIGHT. WILL HAVE TO MONITOR AND SEE IF A
WIND ADVISORY IS WARRANTED FOR THE SOUTHSHORE TOMORROW NIGHT.
HIGH PRESSURE WILL QUICKLY BUILD IN ON WEDNESDAY AND BECOME
CENTERED OVER THE REGION WEDNESDAY NIGHT. A DEEP COLD POOL WILL
REMAIN IN PLACE...KEEPING TEMPERATURES WELL BELOW NORMAL. GIVEN
THE DRY AIR...CLEAR SKIES...AND LIGHT WINDS...TEMPERATURES SHOULD
FALL BELOW FREEZING ACROSS MOST OF THE CWA. ONLY AREAS NEAR
BODIES OF WATER WILL REMAIN IN THE MIDDLE TO UPPER 30S WEDNESDAY
NIGHT.
LONG TERM...
A DRY AND STABLE AIRMASS WILL REMAIN OVER THE AREA THROUGH
FRIDAY...AS AN UPPER LEVEL RIDGE AXIS DEVELOPS IN THE PLAINS
STATES. CLEAR SKIES...LOW HUMIDITY...AND SLOWLY MODERATING
TEMPERATURES CAN BE EXPECTED THURSDAY AND FRIDAY. DAYTIME HIGHS
WILL RETURN TO MORE SEASONABLE LEVELS...BUT OVERNIGHT LOWS WILL
REMAIN A FEW DEGREES BELOW NORMAL.
HOWEVER...THERE IS GREATER UNCERTAINTY FOR THE WEEKEND AND EARLY
NEXT WEEK ON THE EXACT EVOLUTION OF ANOTHER FRONTAL SYSTEM. THE
ECMWF AND THE GFS BOTH SHOW A SYSTEM FLATTENING OUT THE RIDGE AND
THEN DIGGING INTO THE MID-ATLANTIC STATES. THIS SYSTEM WILL FORCE
ANOTHER COLD FRONT THROUGH THE REGION...WITH THE POTENTIAL FOR
SPARKING OFF SOME CONVECTIVE ACTIVITY. HOWEVER...THERE IS A LARGE
TIMING DIFFERENCE BETWEEN THE MODELS. THE EURO IS A GOOD 36-48 HOURS
FASTER THAN THE GFS...AND IT SHOWS A MUCH DEEPER TROUGH AXIS
MOVING THROUGH THE MIDWEST. STRONGER FORCING ALONG THE FRONT AND
GREATER MOISTURE RETURN OFF THE GULF WOULD ALLOW FOR SHOWERS ON
SATURDAY. THE GFS IS SLOWER AND WEAKER WITH THIS SYSTEM...ALLOWING
THE UPPER LEVEL RIDGE TO REMAIN IN PLACE THROUGH SUNDAY. THE FRONT
WOULD THEN SWEEP THROUGH SUNDAY NIGHT INTO MONDAY...WITH MUCH LESS
FORCING AND LOWER PROSPECTS FOR RAIN. AT THIS TIME...HAVE TRENDED
TOWARD THE GFS SOLUTION. HOWEVER...THE FORECAST FOR THIS WEEKEND
IS A LOW CONFIDENCE ONE.
MARINE...
STRONG ONSHORE FLOW LIKELY TO INCREASE A BIT MORE OVERNIGHT IN
RESPONSE TO LOW LEVEL JET INTENSIFICATION WELL AHEAD OF
APPROACHING FRONT. STRONG COLD AIR ADVECTION SHOULD THEN BRING
QUITE A BIT OF THERMAL INSTABILITY OVER THE RELATIVELY WARMER
WATERS TO GENERATE A PERIOD OF FREQUENT GALE FORCE GUSTS TUESDAY
MORNING. CONDITIONS SHOULD STEADILY IMPROVE INTO WEDNESDAY. 24/RR
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 54 54 29 55 / 80 50 10 0
BTR 56 57 31 57 / 80 50 10 0
ASD 65 65 31 57 / 80 70 10 0
MSY 67 67 38 56 / 80 70 10 0
GPT 68 68 32 58 / 80 80 20 0
PQL 69 72 32 58 / 80 80 20 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...AND
LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
GALE WATCH FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...LAKE BORGNE...AND
MISSISSIPPI SOUND.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF
THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL
WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20
NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL
WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM...COASTAL WATERS FROM THE PORT FOURCHON TO
LOWER ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...AND
LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...LAKE BORGNE...AND
MISSISSIPPI SOUND.
GALE WATCH FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM...AND
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER TO PORT FOURCHON OUT 20 NM.
&&Hazardous weather outlook, Nov 29, 9:08 PM CST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
908 PM CST MON NOV 29 2010
GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-010315-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
908 PM CST MON NOV 29 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.
.DAY ONE...TONIGHT
SEVERE WEATHER...
TORNADO WATCH NUMBER 755 HAS BEEN ISSUED FOR PORTIONS OF SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI THAT ARE GENERALLY ALONG AND
NORTH OF A LINE FROM PIERRE PART TO KILLIAN TO SLIDELL...EXCLUDING
THE MISSISSIPPI GULF COAST. SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO DEVELOP WELL AHEAD OF AN APPROACHING COLD FRONT
AND A FEW OF THESE STORMS MAY BECOME STRONG OR SEVERE. THE MAIN
THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING WIND AND ISOLATED
TORNADOES.
AS THE COLD FRONT MOVES THROUGH THE REGION LATER TONIGHT...A
POTENT SQUALL LINE WILL ACCOMPANY IT. A FEW OF THE THUNDERSTORMS
ALONG THE SQUALL LINE MAY BECOME SEVERE. THE MAIN THREATS FROM ANY
SEVERE THUNDERSTORMS EMBEDDED WITHIN THE SQUALL LINE WILL BE
DAMAGING WINDS AND ISOLATED TORNADOES. ADDITIONAL SEVERE
THUNDERSTORM WATCHES OR TORNADO WATCHES MAY BE ISSUED LATER
TONIGHT.
MARINE...
SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL COASTAL WATERS DUE TO
STRONG WINDS AND ROUGH SEAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SEVERE WEATHER...
THE THREAT OF SEVERE WEATHER WILL CONTINUE UNTIL A COLD FRONT
PASSES THROUGH THE REGION EARLY TUESDAY MORNING.
MARINE...
NORTHWEST WINDS WILL INCREASE RAPIDLY FOLLOWING THE COLD FRONTAL
PASSAGE. SUSTAINED WINDS OF 30 KNOTS OR HIGHER ARE EXPECTED OVER
THE OPEN WATERS OF THE GULF OF MEXICO AND A GALE WATCH REMAINS IN
EFFECT FOR THOSE AREAS THROUGH TUESDAY EVENING. WITHIN THE NEAR
SHORE SOUNDS AND LAKE BORGNE...WINDS WILL BE A BIT WEAKER...AND A
SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT.
.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGEMENT...STORM SPOTTERS AND OTHER PUBLIC SAFETY
OFFICIALS SHOULD RELAY ANY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE OFFICE IN SLIDELL. WE CAN BE REACHED BY
PHONE AT 9 8 5 6 4 9 0 3 5 7 OR 5 0 4 5 2 2 7 3 3 0. TO SPEAK WITH
A FORECASTER...USE EXTENSION 4.
95/DM
Thunderstorm Wind, Wilkinson
- When
- November 30, 12:10 AM CST
- Where
- Wilkinson County, 5 mi E of Ft Adams
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 31.080, -91.466
Thunderstorm winds knocked down several trees in the Fort Adams area. Time of event estimated based on radar.
Thunderstorm Wind, Wilkinson
- When
- November 30, 12:30 AM CST
- Where
- Wilkinson County, Doloroso
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 31.300, -91.370
Thunderstorm winds knocked down trees in the Dolorosa area. Time of the event was estimated.
Tornado, Amite
- When
- November 30, 2:50 AM CST to 2:59 AM CST
- Where
- Amite County, 3.87 mi ESE of Beechwood to 2.99 mi W of Peoria
- Rating
- EF0
- Path length
- 4.81 mi
- Path width
- 25 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.110, -90.809
Sporadic tree and limb damage. Maximum wind speed estimated at 65 mph.
Thunderstorm Wind, Pike
- When
- November 30, 3:25 AM CST
- Where
- Pike County, 1 mi E of Mc Comb
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 31.250, -90.453
Thunderstorm winds knocked several trees down in the Apache Drive area, as well as near Sinclair and Louisiana Avenues. Wind also blew down a tree onto a house. Power was knocked out to about 2500 customers in the McComb area.
Tornado, Hancock
- When
- November 30, 7:40 AM CST
- Where
- Hancock County, 8 mi N of Pearlington
- Rating
- EF0
- Path length
- 0.05 mi
- Path width
- 25 yd
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 30.366, -89.620
Delayed report from Stennis security of a sighted waterspout on the service canal. The waterspout moved onshore briefly before lifting. Minor shingle damage was done to one structure.
Thunderstorm Wind, Hancock
- When
- November 30, 7:42 AM CST
- Where
- Hancock County, 8 mi N of Pearlington
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 30.366, -89.620
AWOS at Stennis Space Center (KHSA) reported a measured peak gust of 50 knots.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Georgia, November 30, 2010$5.3 million · EF2 · 11 events
- Extreme Cold in New Mexico, November 30, 20101 death · 1 event
- Tornadoes and Damaging Winds in South Carolina, November 30, 2010$1.6 million · EF1 · 7 events
- Tornadoes and Flash Flood in Alabama, November 30, 2010$410,000 · EF1 · 25 events
- Flash Flooding and Flood in Tennessee, November 30, 2010$182,000 · 5 events
- High Wind in Tennessee, November 30, 2010$60,000 · 83 kt wind · 10 events
- Damaging Winds in Louisiana, November 30, 2010$61,000 · 61 kt wind · 6 events
- Damaging Winds in South Carolina, November 30, 2010$39,000 · 60 kt wind · 11 events
- High Wind in New York, November 30, 2010$25,000 · 50 kt wind · 1 event
- Tornadoes and Damaging Winds in Louisiana, November 30, 2010$15,000 · EF0 · 4 events
- Damaging Winds in Georgia, November 30, 2010$13,000 · 50 kt wind · 4 events
- High Wind in Wyoming, November 30, 201050 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 266418, 266419, 266424, 266403, 266416, 266417.